MAUDE Adverse Event Report: MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Catalog Number EUP2512X
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for analysis.The stylette was present in the tip of the returned device.The stylette was stuck in the device.There was no residue visible on the stylette.There was slight deformation evident to the distal tip.Kinks were evident on the hypotube.No damage was evident to the balloon bond.The balloon was inflated within specification.Deflation time was also within specification.(b)(6) photographs were received from the account of the stylette stuck inside the euphora device and the shelf carton package indicating the device details.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician was intending to use on euphora rx balloon catheter to treat a mid lad lesion exhibiting 99% stenosis.The device was removed from its packaging and hoop and inspected with no issues noted.Negative prep was performed with no issues.It was reported that the physician was unable to remove the stylette.Force was used in attempting to remove the stylette.Device was flushed in the hoop.The stylette ripped the physician¿s glove and the physician had to re-glove.The device was not used in the patient.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key6745632
Report Number9612164-2017-00951
Device Sequence Number19143189
Product Code LOX
UDI-Device Identifier00643169560017
UDI-Public00643169560017
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K143480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/06/2019
Device Catalogue NumberEUP2512X
Device Lot Number213079177
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2017
Initial Date Received by Manufacturer 06/30/2017
Supplement Date Received by Manufacturer09/20/2017
Initial Report FDA Received Date07/26/2017
Supplement Report FDA Received Date10/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-3136-2017
Patient Sequence Number1